# SDR ASOA201101185

- Difficulty date: June 14, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 23,163 hours, 20,530 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FUSELAGE BEAM AT FS 333.00 BETWEEN STR 26L- STR 26R IS CORRODED ON FWD AND AFT SIDE.   COMPLIED WITH REO 601R-53-21-1299.
